Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 65, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 14, 2015, 8:10 PM EDT for Magoffin County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 8:10 PM EDT (00:10 UTC)
- Expired
- Jul 14, 2015, 11:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Magoffin County, KY
The radar
The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:15 PM EDT | HEAVY RAIN 2.24 | Salyersville, KY | REPORTED BETWEEN 2.0 AND 2.24 INCHES IN A 1 HOUR TIME PERIOD VIA NWS WEBSITE SUBMISSION FORM. |
| Jul 14, 8:24 PM EDT | FLASH FLOOD | Salyersville, KY | ROCKHOUSE CREEK IS OUT OF BANKS WITH A CAR SUBMERGED AND ENCROACHING ON A BARN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
458
WGUS53 KJKL 150010
FFWJKL
KYC153-150300-
/O.NEW.KJKL.FF.W.0065.150715T0010Z-150715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
810 PM EDT TUE JUL 14 2015
...FLASH FLOOD EMERGENCY FOR SALYERSVILLE...
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MAGOFFIN COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 1100 PM EDT
* AT 806 PM EDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.
THIS IS A FLASH FLOOD EMERGENCY FOR SALYERSVILLE AND SURROUNDING
LOCATIONS...INCLUDING BUT NOT LIMITED TO BURNING FORK AND MARSH
FORK. WATER RESCUES ARE IN PROGRESS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SALYERSVILLE...MASON...BROWNLOW...CISCO...GRAYFOX...PERLIE...
MARSHALLVILLE...BETHANNA...GYPSY...SWAMPTON...QUOD...EVER...
ELSIE...PLUTARCH...KERNIE...FLAT FORK...BURNING FORK...CONLEY
STATION...CONLEY AND GAPVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3789 8309 3787 8306 3787 8304 3789 8304
3785 8299 3781 8299 3778 8295 3767 8294
3765 8291 3759 8303 3780 8322 3782 8321
3782 8318 3786 8311 3790 8313
$$
RAY1 follow-up statement
195
WGUS73 KJKL 150301
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1101 PM EDT TUE JUL 14 2015
KYC153-150306-
/O.EXP.KJKL.FF.W.0065.000000T0000Z-150715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAGOFFIN KY-
1101 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR CENTRAL MAGOFFIN COUNTY WILL EXPIRE AT
1100 PM EDT...
THE FLASH FLOOD EMERGENCY WAS ALLOWED TO EXPIRE AT 1100 PM EDT.
HOWEVER...HIGH WATER IS STILL COLLECTING INTO THE LARGER CREEKS...
AND INTO THE LICKING RIVER.
THUS...FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR NORTHEASTERN
MAGOFFIN COUNTY THROUGH 1215 AM EDT...AND FOR WESTERN MAGOFFIN
COUNTY THROUGH 100 AM EDT.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. PLEASE HEED ROAD CLOSURES IN PLACE ACROSS
THE AREA.
LAT...LON 3789 8309 3787 8306 3787 8304 3789 8304
3785 8299 3781 8299 3778 8295 3767 8294
3765 8291 3759 8303 3780 8322 3782 8321
3782 8318 3786 8311 3790 8313
$$
JPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 8:08 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 14, 8:08 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 808 PM EDT TUE JUL 14 2015 .UPDATE... ISSUED AT 615 PM EDT TUE JUL 14 2015 LINE OF RAIN AND THUNDERSTORMS HAS BEGUN IMPACTING OUR AREA OVER THE PAST HALF AN HOUR WITH DAMAGING WINDS AND HEAVY RAIN. THIS LINE IS MOVING OVER AN AREA THAT WAS HEAVILY IMPACTED YESTERDAY AND OVERNIGHT LAST NIGHT SO FLASH FLOODING IS LIKELY...ALONG WITH DAMAGING WINDS AND SOME HAIL. THAT BEING SAID...HAVE ADJUSTED POPS TO TRY TO ACCOUNT FOR THE TIMING OF THE LINE PUSHING SEWD OVER THE NEXT SEVERAL HOURS. ALSO FRESHENED UP TEMPS PER MOST RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 301 PM EDT TUE JUL 14 2015 ASIDE FROM A FEW ONGOING HYDRO ISSUES...ALL IS CALM AROUND EASTERN KENTUCKY AT THE MOMENT. BASED ON CURRENT RADAR TRENDS...THE NEXT ROUND OF SHOWERS AND STORMS ARE EXPECTED TO ENTER THE NORTHERN FRINGES OF OUR AREA AFTER 5 PM...AND THE FIRST WIDESPREAD SHOWERS AND STORMS BETWEEN 630 AND 700 PM THIS EVENING. A LINE OF SHOWERS AND STORMS IS CURRENTLY ADVANCING SOUTHWARD THROUGH OHIO AND CENTRAL AND SOUTHEASTERN INDIANA. THIS ACTIVITY HAS FORMED IN RESPONSE TO A SOUTHWARD MOVING UPPER LEVEL SHORT WAVE THAT IS MOVING OUT OF THE EASTERN GREAT LAKES. BROKEN TO OVERCAST CLOUD COVER WILL LIMIT CONVECTIVE INITIATION ACROSS EASTERN KENTUCKY FOR THE NEXT COUPLE OF HOURS. HOWEVER...IT DOES APPEAR THAT THIS CLOUD COVER WILL CONTINUE TO ERODE FROM THE NORTH AND WEST AS THE AFTERNOON WEARS ON. ONCE THESE CLOUDS SCATTER OUT...WE WILL LIKELY SEE ADDITIONAL SHOWERS AND STORMS DEVELOP IN ADVANCE OF THE APPROACHING MCS. THERE SHOULD BE ENOUGH LIFT AND INSTABILITY IN PLACE ACROSS THE AREA TO SUSTAIN THE APPROACHING STORMS...AND MAKE THEM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE THE POSSIBILITY OF FLASH FLOODING WITH THIS CLUSTER STORMS...AS MANY AREAS HAVE ALREADY EXPERIENCED HEAVY RAINFALL AND FLOODING YESTERDAY...OVERNIGHT...AND TODAY. TEMPERATURES TONIGHT ARE FORECAST TO DROP TO SLIGHTLY ABOVE NORMAL VALUES...DUE TO THE LARGE AMOUNT OF MOISTURE IN THE AIR AND ANTICIPATED WIDESPREAD CLOUD COVER. TEMPERATURES WEDNESDAY AND WEDNESDAY NIGHT SHOULD BE SLIGHTLY BELOW NORMAL...ACCOUNTING FOR FORECAST PRECIPITATION AND CLOUDS AND THE PASSAGE OF A FRONTAL BOUNDARY. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 415 PM EDT TUE JUL 14 2015 THE MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT ALOFT THROUGH THE BULK OF THE EXTENDED. THEY ALL DEPICT HEIGHTS RISING THROUGH KENTUCKY TO END THE WORK WEEK IN THE WAKE OF A SHARP TROUGH THAT WILL BE MOVING OFF THE EAST COAST THURSDAY MORNING. THE RIDGE THEN BUILDS OVER THE CENTRAL GULF COAST STATES WHILE ANOTHER SHORTWAVE RUNS EAST ON ITS NORTHERN FRINGES...RUNNING GENERALLY ALONG THE OHIO RIVER LATER THURSDAY INTO FRIDAY MORNING. AFTER THIS MID LEVEL WAVE PASSES...WE WILL SEE THE SOUTHERN RIDGE BUILD MORE EFFECTIVELY INTO THE STATE HOWEVER...PROBABLY NOT TO THE EXTENT NECESSARY TO SHUT DOWN CONVECTION...THOUGH. IT STILL APPEARS AS IF THE TRAIN OF SHORTWAVES THAT HAVE SPAWNED THE ORGANIZED AND DEADLY SYSTEMS OF THE PAST SEVERAL DAYS WILL MOVE FAR ENOUGH NORTH OF THE CWA TO HAVE MUCH OF AN IMPACT THROUGH AT LEAST SUNDAY MORNING. THIS WILL CHANGE BY MONDAY...THOUGH...AS ANOTHER STRONG TROUGH SINKS OUT OF CANADA SWEEPING ITS WAY TOWARD THE OHIO VALLEY WITH FALLING HEIGHTS AND MORE ENERGY PACKETS CROSSING THE AREA. THE ECMWF IS STRONGER WITH THIS TROUGH FOR EARLY NEXT WEEK THAN THE GFS...DIPPING IT WELL SOUTH INTO THE OHIO VALLEY. GIVEN THE PRETTY GOOD MODEL AGREEMENT ALOFT THROUGH SUNDAY A GENERAL MODEL CONSENSUS IS PREFERRED THROUGH THE WEEKEND FOLLOWED BY A LEAN TOWARD THE ECMWF FOR MONDAY AND TUESDAY. SENSIBLE WEATHER WILL SEE AN INCREASINGLY HOT AND HUMID SETUP FOR EAST KENTUCKY LASTING INTO EARLY NEXT WEEK. SFC HIGH PRESSURE OVER THE AREA WILL MAKE FOR A PLEASANT DAY ON THURSDAY WITH THE COLD FRONT TO THE SOUTH. THE HEAT AND HUMIDITY RETURN ON FRIDAY AS THE FRONT LIFTS BACK NORTH AND FADES OUT...THOUGH SOME ISOLATED POCKETS OF LATE DAY CONVECTION CANNOT BE RULED OUT. FOR THE WEEKEND...AIR MASS THUNDERSTORMS WILL BE POSSIBLE DURING THE HEAT OF THE DAY EACH AFTERNOON INTO THE EARLY EVENING. IN ADDITION... THE HEAT WILL BUILD WITH LOWER 90S A GOOD BET FOR MANY PLACES BOTH SATURDAY AND SUNDAY. MONDAY WILL SEE THE APPROACH OF A COLD FRONT AND A BETTER CHANCE FOR STORMS...STILL LARGELY DIURNALLY DRIVEN...WHILE THE HEAT REMAINS WITH MORE LOW 90S ON TAP. THE BETTER STORM CHANCES SHOULD ARRIVE ON TUESDAY ACCOMPANYING THAT FRONT. LOOK FOR HEAT INDICES TO PEAK BETWEEN 95 AND 100 DEGREES EACH AFTERNOON FROM FRIDAY THROUGH MONDAY. THE CR GRID BLEND CAME IN REASONABLY WELL WITH THE MAJORITY OF ANY ADJUSTMENTS MADE TO THE POP AND SKY GRIDS TO EMPHASIZE THE DIURNAL CYCLE...AS WELL AS A LEAN TOWARD THE ECMWF SOLUTION MONDAY AND TUESDAY. FOR TEMPERATURES...DID TOUCH THE LOWS A BIT EACH NIGHT TO REPRESENT JUST MINOR TERRAIN EFFECTS GIVEN THIS CONTINUING HIGH MOISTURE ENVIRONMENT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 808 PM EDT TUE JUL 14 2015 LINE OF RAIN AND STORMS CONTINUES TO PUSH SOUTHEASTWARD ACROSS EASTERN KENTUCKY...PRODUCING STRONG WIND GUSTS AND TORRENTIAL RAINFALL. AS THESE STORMS MOVE THROUGH THE REMAINDER OF THE TAF SITES...EXPECT CONDITIONS TO DROP TO NEAR LIFR CONDITIONS WITH THE HEAVIEST RAINFALL BUT THEN SHOULD IMPROVE TO MVFR VIS AS THE STORMS MOVE OUT OF THE AREA. WITH MOST OF THE TAF SITES RECEIVING RAINFALL TODAY...SOME AREAS OF PATCHY FOG ARE POSSIBLE TONIGHT SO HAVE INCLUDED BR WITH MVFR/IFR VIS AT ALL TAF SITES TONIGHT. TOMORROW...CONDITIONS WILL GRADUALLY IMPROVE BACK TO VFR BUT SOME CLOUDS MAY LINGER THROUGH AT LEAST THE FIRST HALF OF THE DAY. HIGH WIND GUSTS ARE ANTICIPATED WITH ANY STORM THIS EVENING BUT THEN WILL CALM DOWN AND GENERALLY BE LIGHT AND VARIABLE THROUGH THE REMAINDER OF THE TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM EDT WEDNESDAY FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...JVM SHORT TERM...AR LONG TERM...GREIF AVIATION...JVM
Hazardous weather outlook, Jul 14, 6:48 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 648 PM EDT TUE JUL 14 2015 KYZ044-050>052-058>060-068-069-104-106>115-118>120-160200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT- KNOTT-OWSLEY-PERRY-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES... BOONEVILLE...HAZARD...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 648 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...A FEW OF WHICH MAY BE SEVERE. THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL THAT COULD RESULT IN FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY. THUNDERSTORMS WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLASH FLOODING... LARGE HAIL...OR WIND DAMAGE THROUGH TONIGHT. KYZ079-080-083>088-116-117-160200- PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-CLAY- LESLIE- INCLUDING THE CITIES OF...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... MANCHESTER...HYDEN 648 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...A FEW OF WHICH MAY BE SEVERE. THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL THAT COULD RESULT IN FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY. THUNDERSTORMS WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLASH FLOODING... LARGE HAIL...OR WIND DAMAGE THROUGH TONIGHT. GREIF/AR/JP
In the hours before
Local storm report, Jul 14, 7:49 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
749 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD CAMPTON 37.74N 83.55W
07/14/2015 WOLFE KY NWS EMPLOYEE
SIX TO EIGHT INCHES OF WATER FLOWING OVER MILL STREET IN
CAMPTON.
&&
JPLocal storm report, Jul 14, 7:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
755 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD JACKSON 37.56N 83.38W
07/14/2015 BREATHITT KY NWS EMPLOYEE
FLASH FLOOD WATERS ARE IMPACTING KIWANIS PARK AND QUICK
SAND ROAD...AT THE CORNER OF HIGHLAND AND BROADWAY...IN
DOWNTOWN JACKSON. OVER A FOOT OF WATER AT THIS
INTERSECTION IN JACKSON...POLICE ARE CLOSING ROAD.
&&
JMWIXLocal storm report, Jul 14, 7:57 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
757 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD CAMPTON 37.74N 83.55W
07/14/2015 WOLFE KY 911 CALL CENTER
COUNTY WIDE FLASH FLOODING.
&&
TBREWERLocal storm report, Jul 14, 7:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
758 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG SPOUT SPRINGS 37.83N 83.97W
07/14/2015 ESTILL KY EMERGENCY MNGR
HWY 89 ROAD CLOSED DUE TO TREE BLOCKING BOTH LANES.
&&
TBREWERLocal storm report, Jul 14, 8:00 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
800 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG PRESTONSBURG 37.67N 82.77W
07/14/2015 FLOYD KY FIRE DEPT/RESCUE
TREES DOWN ACROSS PRESTONSBURG AND FLOYD
COUNTY...INCLUDING MAYS BRANCH...CORN FORK...AND A TREE
WHICH FELL ON AND DAMAGED A FIRE TRUCK ON JENNY WILEY
ROAD.
&&
JMWIXLocal storm report, Jul 14, 8:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
805 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG IDA MAY 37.52N 83.77W
07/14/2015 LEE KY TRAINED SPOTTER
LARGE TREE LIMBS DOWN.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:09 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Jackson, Knox, Laurel and 2 more | 51 min |
| Jul 14, 8:18 PM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Jackson, Knox, Laurel and 2 more | 4 hr |
| Jul 14, 8:24 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Harlan, Leslie, Letcher, Owsley, Perry | 54 min |
| Jul 14, 8:32 PM EDT | Special Weather Statement | JKL | McCreary, Pulaski, Wayne, Whitley | 58 min |
| Jul 14, 8:44 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more | 5 hr |
| Jul 14, 8:47 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Rockcastle and 2 more | 58 min |
| Jul 14, 8:54 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 51 min |
| Jul 14, 9:03 PM EDT | Flash Flood Warning | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more | 4 hr |
| Jul 14, 9:13 PM EDT | Flash Flood Warning | JKL | Knott, Perry | 3 hr |
| Jul 14, 9:14 PM EDT | Special Weather Statement | JKL | Clay, Jackson, Laurel, Leslie, Letcher, Perry and 1 more | 31 min |
| Jul 14, 9:50 PM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Leslie, Letcher | 55 min |
| Jul 14, 9:54 PM EDT | Special Weather Statement | JKL | McCreary | 36 min |
| Jul 14, 10:33 PM EDT | Special Weather Statement | JKL | Whitley | 27 min |
| Jul 14, 10:40 PM EDT | River Flood Warning | JKL | Knox | 35 hr |
| Jul 14, 11:11 PM EDT | River Flood Warning | JKL | Estill | 56 hr |
| Jul 14, 11:17 PM EDT | River Flood Warning | JKL | Lee | 43 hr |
| Jul 14, 11:49 PM EDT | River Flood Warning | JKL | Owsley | 35 hr |
| Jul 14, 11:51 PM EDT | River Flood Advisory | JKL | Clay | 4 days |
| Jul 15, 12:05 AM EDT | Areal Flood Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Martin and 3 more | 12 hr |
| Jul 15, 12:10 AM EDT | Areal Flood Warning | JKL | Bell, Breathitt, Clay, Estill, Harlan, Jackson and 7 more | 12 hr |
| Jul 15, 12:15 AM EDT | Areal Flood Warning | JKL | Bell, Clay, Harlan, Jackson, Knox, Laurel and 1 more | 12 hr |
| Jul 15, 12:19 AM EDT | Areal Flood Warning | JKL | Bath, Breathitt, Floyd, Knott, Letcher, Magoffin and 8 more | 12 hr |
| Jul 15, 12:44 AM EDT | Areal Flood Warning | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more | 12 hr |
| Jul 15, 5:34 AM EDT | River Flood Advisory | JKL | Perry | 19 hr |
| Jul 15, 7:30 AM EDT | River Flood Advisory | JKL | Breathitt | 25 hr |
| Jul 15, 8:54 AM EDT | River Flood Advisory | JKL | Whitley | 59 hr |
| Jul 15, 11:35 AM EDT | River Flood Warning | JKL | Whitley | 52 hr |
| Jul 15, 11:51 AM EDT | Areal Flood Warning | JKL | Magoffin | 16 hr |
| Jul 15, 12:02 PM EDT | Areal Flood Warning | JKL | Owsley | 6 hr |
| Jul 15, 12:10 PM EDT | Areal Flood Warning | JKL | Knox | 18 hr |
| Jul 15, 12:14 PM EDT | Areal Flood Warning | JKL | Bell | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.